# SDR AWXA9500668

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT EMERGENCY EXIT LIGHT IDENTIFIER INOPERATIVE.  REMOVED AND REPLACED AFT OVERHEAD BATTERY PACK, SYSTEM OPS CHECK GOOD.  (M)
